# SDR 99ZZZX971

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB318
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014400424
- Condition: Cracked
- Location: Cabin
- Part time: 6,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, FLIGHT CREW DISCOVERED A 6 INCH CRACK IN RIGHT 'VESTIBULE' WINDOW.  THEY REPORTED NO PRESSURE LOSS OR NO ABNORMAL INDICATION DURING THEIR FLIGHT.  MAINTENANCE REMOVED AND REPLACED WINDOW AND FOUND NO OBVIOUS REASON FOR THE CRACK.
